Close Menu

Adverse reaction

Zhenju Jiangya Tablet-induced Acute Kidney Injury: A Case Report and Literature Review

DOI: 
10.7727/wimj.2015.371

INTRODUCTION

Accepted: 
09 Oct, 2015
PDF Attachment: 
Journal Sections: 
e-Published: 21 Mar, 2016

Disclaimer

Manuscripts that are Published Ahead of Print have been peer reviewed and accepted for publication by the Editorial Board of the West Indian Medical Journal. They may appear in their original format and may not be copy edited or formatted in the style guide of this Journal. While accepted manuscripts are not yet assigned a volume, issue or page numbers, they can be cited using the DOI and date of e-publication. See our Instructions for Authors on how to properly cite manuscripts at this stage. The contents of the manuscript may change before it is published in its final form. Manuscripts in this section will be removed once they have been issued to a volume and issue, but will still retain the DOI and date of e-publication.

A Review of Pharmacovigilance

Issue: 
DOI: 
10.7727/wimj.2013.251
Pages: 
771–4
Synopsis: 
Spontaneous reporting of adverse drug reactions (ADRs) is an essential component of pharmacovigilance, but the safe and appropriate use of drugs is limited by under-reporting of ADRs. Knowledge of pharmacovigilance could form the basis for interventions aimed at improving reporting rates.

ABSTRACT

Pharmacovigilance supports safe and appropriate use of drugs. Spontaneous reporting of adverse drug reactions (ADRs) is an essential component of pharmacovigilance. However, there is significant underreporting of ADRs. Adverse drug reactions have become a major problem in developing countries. Knowledge of pharmacovigilance could form the basis for interventions aimed at improving reporting rates and decreasing ADRs.

Accepted: 
27 Sep, 2013
PDF Attachment: 
Journal Sections: 
e-Published: 05 Mar, 2015

Adverse Reaction of Topical Etofenamate: Petechial Eruption

DOI: 
Doi:10.7727/wimj.2011.029

Etofenamate is a non-steroidal anti-inflammatory drug (NSAID). Clinical findings caused by etofenamate are uncommon. Allergic contact dermatitis is the most common cutaneous reaction reported. But petechial eruption due to etofenamate had not been reported yet. This report concerns an 11-year old male with petechial eruption after application of topical etofenamate.
Physicians need to be aware that patients can develop an asymptomatic purpuric eruption when etofenamate is ordered.

PDF Attachment: 
Journal Sections: 
e-Published: 15 Feb, 2013

Pre-published Manuscript

This manuscript has been assigned to a volume and issue but has not yet been published. It is either being edited, typeset or is in the proof stage of publication.
In the pre-published stage, this manuscript may contain statements, opinions, and information that have errors in facts, figures, or interpretation. Any final changes in this manuscript will be made at the time of publication and will be reflected in the final electronic version of the issue. The editors and authors and their respective employees are not responsible or liable for the use of any such inaccurate or misleading data, opinion or information contained in the articles in this section.

Penicillin V-induced Drug Rash with Eosinophilia and Systemic Symptoms

Issue: 
Pages: 
722–5

ABSTRACT


DRESS syndrome (drug reaction with eosinophilia and systemic symptoms), previously named ‘’drug hypersensitivity syndrome’’, is a severe adverse drug reaction characterized by skin rash, fever, lymph node enlargement and internal organ involvement. We report on a 7-year old girl who developed DRESS syndrome caused by penicillin V treatment.

PDF Attachment: 
Journal Sections: 
e-Published: 15 Oct, 2013

Adverse Reaction of Topical Etofenamate: Petechial Eruption

Issue: 
DOI: 
Doi:10.7727/wimj.2011.029
Pages: 
767–9

Etofenamate is a non-steroidal anti-inflammatory drug (NSAID). Clinical findings caused by etofenamate
are uncommon. Allergic contact dermatitis is the most common cutaneous reaction reported. But
petechial eruption due to etofenamate had not been reported yet. This report concerns an 11-year old
male with petechial eruption after application of topical etofenamate.
Physicians need to be aware that patients can develop an asymptomatic purpuric eruption when
etofenamate is ordered.

PDF Attachment: 
Journal Sections: 
e-Published: 01 Mar, 2013
Subscribe to RSS - Adverse reaction
Top of Page